Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

K. Bal - K. Mohanta - P. Roy

Bourgain-Brezis-Mironescu domains

created by mohanta on 21 Nov 2021

[BibTeX]

Published Paper

Inserted: 21 nov 2021
Last Updated: 21 nov 2021

Journal: Nonlinear Analysis
Volume: 199
Pages: 111928
Year: 2020
Doi: 10.1016/j.na.2020.111928

ArXiv: 2004.07704v2 PDF
Links: https://arxiv.org/abs/2004.07704

Abstract:

Bourgain et al.(2001) proved that for $p>1$ and smooth bounded domain $\Omega\subseteq\mathbb{R}^N$, \[ \lim\limits_{s\to1}(1-s)\iint \limits_{\Omega \times \Omega}\frac{\lvert f(x)-f(y) \rvert^p}{\lvert x-y \rvert^{N+sp}}dx dy=\kappa \int \limits_{\Omega}\lvert \nabla f(x) \rvert^p dx \] for all $f\in L^p(\Omega)$. This gives a characterization of $W^{1,p}(\Omega)$ by means of $W^{s,p}(\Omega)$ seminorms only. For the case $p=1$, D\'avila(2002) proved that when $\Omega$ is a bounded domain with Lipschitz boundary, \[ \lim\limits_{s\to1}(1-s)\iint \limits_{\Omega \times \Omega}\frac{\lvert f(x)-f(y) \rvert}{\lvert x-y \rvert^{N+s}}dx dy=\kappa [f]_{BV(\Omega)} \] for all $f\in L^1(\Omega)$. This characterizes $BV(\Omega)$ in terms of $W^{s,1}(\Omega)$ seminorm. In this paper we extend the first result and partially extend the second result to extension domains.

Keywords: fractional Sobolev spaces, Extension domains, Gagliardo seminorm, bbm

Credits | Cookie policy | HTML 5 | CSS 2.1